# SDR SWAA2022012607475

- Difficulty date: May 24, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 41,397 hours, 24,119 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Fsd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY SERVICE DOOR MECHANISM LOWER MACHINE BEAM FWD INBD FASTENER AREA HAS A APPROX. 1.5 INCH CRACK AT THE RADIUS. / R AND R DOOR PER PER MM 52-41-00. SEE ATTACHED FOR WORK PERFORMED. TAG NO: 240248 PN ON: 141A6516-18 SN ON: 001989 PN OFF: SN OFF: 001804
